I had juvederm put under my eyes for hollowness 3 plus years ago my left eye looks as if there is a water pocket or pillow It is also discolored like a bruise depending on the light. I have been to a plastic surg,dermatoligist,eye doctor, they all say they dont know what it is. the last doctor said it looked more like water. is there any way the filler is still there which doctor would be best to see to correct this. a derm? eye doctor? I was given Dr Sadik or Sadek NYC please help
Could Juvederm Still Be Under my Eyes After 3 Years? (photo)
Doctor Answers (9)
Juvederm under the eye after three years-it is possible.
While Juvederm typically lasts about one year, it is not unheard of for the product to last longer, especially under the eyes where there is not a lot of movement. You describe your under eye area as a "water pocket" or pillow and a bluish hue, like a bruise. This is called a tyndall effect. It also that can be reveresed with hyaluronidase. I would recommend you consult a doctor who is knowledgable about how to reverse fillers, such as Juvederm. A good question to ask, "Do you have Hyaluronidase available in your clinic?" Good luck!
Juvederm can last more than three years under the eyes.
1) This part of the face doesn't move, and so fillers tend to last a long time, which is mostly a good thing unless it is injected too superficially.
2) My guess is that a little hyaluronidase (Vitrase) may take care of your problem.
Yes it can be Juvederm for 3 years under your eyes
I had a patient exactly like you recently, who had dark swollen patches under both eyes and she almost went for surgical correction. I asked her if she had ever had fillers there before and she initially said no. Then she remembered it had been three years ago. I injected vitrase and dissolved it and she is completely back to normal. She was so thankful and she continues to look great.
You might also like...
I have seen Juvederm in the lower lids stay 3+ years and was able to disolve it before proceding with further surgery.
Tyndall Effect Resolved With Hyaluronidase
Typically, Juvederm and other hyaluronic acids will dissipate within the normal time frame of 6 to 9 months with some lasting up to a year. Every now and then there may be the rare occurance that the product will actually cause edema build up under the eyes due to its hydrophilic nature. To solve this we would use a hyaluronidase to help the Juvederm dissipate.
Web reference: http://www.capefearaesthetics.com/details/juvederm-14/
Could Juvederm still be under my eyes after 3 years?
Yes, it's very likely you still have some Juvederm under your eyes even though it's been 3 years. I have seen this and it's very easy to inject the enzyme, Hyaluronidase into that area and watch it disappear!
Juvederm duration under the eyes
It is hard to say why you still have that swelling. While juvederm typically lasts about 1year or so in this location, I have certainly seen where in some people it lasts longer. In your case, I would see a physician with experience injecting hyaluronidase to dissolve any possible remnants of juvederm...it does indeed look like you may have the Tyndall/blue color effect as a result of left over juvederm.
Juvederm under the eyes
Juvederm can last for several years under the eyes. Hyaluronidase may dissolve it. Consult an experienced dermatologist, plastic surgeon or oculoplastic surgeon for treatment.
Juvederm Under the Eyes
In all likelihood the product is not there anymore. However, without seeing you in person, it is impossible to tell for sure. If you do have product still there, however, there is a specific injection that you can have to "melt" the product. If the product is not there, the injection will have no effect. So, I suggest that you find a local doctor who treats complications from fillers for an evaluation. At our office we see several patients each week with filler-related issues from surrounding "MedSpas" and have found the melting injecting to be very effective.
Web reference: http://www.ShaferPlasticSurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.